Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018 (2018), Article ID 5817931, 9 pages
https://doi.org/10.1155/2018/5817931
Research Article

The Smoothing FR Conjugate Gradient Method for Solving a Kind of Nonsmooth Optimization Problem with -Norm

School of Mathematics and Statistics, Qingdao University, Qingdao 266071, China

Correspondence should be addressed to Shou-qiang Du

Received 9 October 2017; Accepted 27 December 2017; Published 23 January 2018

Academic Editor: Elisa Francomano

Copyright © 2018 Miao Chen and Shou-qiang Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Hosein, B. Z. Massoud, and J. Christian, “A fast approach for overcomplete sparse decomposition based on smoothed norm,” IEEE Transactionon Signal Processing, vol. 57, no. 1, pp. 289–301, 2009. View at Google Scholar
  2. J. Jin, Y. Gu, and S. Mei, “A stochastic gradient approach on compressive sensing signal reconstruction based on adaptive filtering framework,” IEEE Journal of Selected Topics in Signal Processing, vol. 4, no. 2, pp. 409–420, 2010. View at Publisher · View at Google Scholar · View at Scopus
  3. K. Shi and P. Shi, “Adaptive sparse Volterra system identification with -norm penalty,” Signal Processing, vol. 91, no. 10, pp. 2432–2436, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. Liu and J. Hu, “A neural network for minimization based on scaled gradient projection: application to compressed sensing,” Neurocomputing, vol. 173, pp. 988–993, 2016. View at Publisher · View at Google Scholar · View at Scopus
  5. S. S. Chen, D. L. Donoho, and M. A. Saunders, “Atomic decomposition by basis pursuit,” SIAM Journal on Scientific Computing, vol. 20, no. 1, pp. 33–61, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. S. Chen, D. L. Donoho, and M. A. Saunders, “Atomic decomposition by basis pursuit,” SIAM Review, vol. 43, no. 1, pp. 129–159, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Y. Yang, S. S. Sastry, A. Ganesh, and Y. Ma, “Fast -minimization algorithms and an application in robust face recognition: a review,” in Proceedings of the 17th IEEE International Conference on Image Processing (ICIP '10), pp. 1849–1852, Hong Kong, September 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. A. M. Bruckstein, D. L. Donoho, and M. Elad, “From sparse solutions of systems of equations to sparse modeling of signals and images,” SIAM Review, vol. 51, no. 1, pp. 34–81, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. A. T. Figueiredo, R. D. Nowak, and S. J. Wright, “Gradient projection for sparse reconstruction: application to compressed sensing and other inverse problems,” IEEE Journal of Selected Topics in Signal Processing, vol. 1, no. 4, pp. 586–597, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. J. M. Bioucas-Dias and M. A. Figueiredo, “A new TwIst: two-step iterative shrinkage/thresholding algorithms for image restoration,” IEEE Transactions on Image Processing, vol. 16, no. 12, pp. 2992–3004, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Beck and M. Teboulle, “A fast iterative shrinkage-thresholding algorithm for linear inverse problems,” SIAM Journal on Imaging Sciences, vol. 2, no. 1, pp. 183–202, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. V. D. B. Ewout and M. P. Friedlander, “Probing the Pareto frontier for basis pursuit solutions,” SIAM Journal on Scientific Computing, vol. 31, no. 2, pp. 890–912, 2008/09. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Yang and Y. Zhang, “Alternating direction algorithms for -problems in compressive sensing,” SIAM Journal on Scientific Computing, vol. 33, no. 1, pp. 250–278, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. Xiao, Q. Wang, and Q. Hu, “Non-smooth equations based method for -norm problems with applications to compressed sensing,” Nonlinear Analysis. Theory, Methods and Applications. An International Multidisciplinary Journal, vol. 74, no. 11, pp. 3570–3577, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Chen, Y. Gao, Z. Liu, and S. Du, “The smoothing gradient method for a kind of special optimization problem,” OperationsResearchTransactions, pp. 119–125, 2017. View at Google Scholar
  16. L. Caccetta, B. Qu, and G. Zhou, “A globally and quadratically convergent method for absolute value equations,” Computational optimization and applications, vol. 48, no. 1, pp. 45–58, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. O. L. Mangasarian, “Absolute value programming,” Computational optimization and applications, vol. 36, no. 1, pp. 43–53, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. O. L. Mangasarian, “A generalized Newton method for absolute value equations,” Optimization Letters, vol. 3, no. 1, pp. 101–108, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. G. Yu, L. Qi, and Y. Dai, “On nonmonotone Chambolle gradient projection algorithms for total variation image restoration,” Journal of Mathematical Imaging and Vision, vol. 35, no. 2, pp. 143–154, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Z. Yu, J. Lin, J. Sun, Y. Xiao, L. Liu, and Z. Li, “Spectral gradient projection method for monotone nonlinear equations with convex constraints,” Applied Numerical Mathematics, vol. 59, no. 10, pp. 2416–2423, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. R. Fletcher and C. M. Reeves, “Function minimization by conjugate gradients,” The Computer Journal, vol. 7, pp. 149–154, 1964. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. H. Dai and Y. Yuan, “A nonlinear conjugate gradient method with a strong global convergence property,” SIAM Journal on Optimization, vol. 10, no. 1, pp. 177–182, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. S. Du and Y. Chen, “Global convergence of a modified spectral FR conjugate gradient method,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 766–770, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Y. Dai and Y. Yuan, “A class of globally covergent conjugate gradient methods,” Science China Mathematics, vol. 46, no. 2, pp. 251–261, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Y. Dai, J. Han, G. Liu, D. Sun, H. Yin, and Y.-X. Yuan, “Convergence properties of nonlinear conjugate gradient methods,” SIAM Journal on Optimization, vol. 10, no. 2, pp. 345–358, 1999. View at Publisher · View at Google Scholar · View at Scopus
  26. D. Pang, S. Du, and J. Ju, “The smoothing Fletcher-Reeves conjugate gradient method for solving finite minimax problems,” ScienceAsia, vol. 42, no. 1, pp. 40–45, 2016. View at Publisher · View at Google Scholar · View at Scopus
  27. X. Chen, “Smoothing methods for nonsmooth, nonconvex minimization,” Mathematical Programming, vol. 134, no. 1, Ser. B, pp. 71–99, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. L. Zhang, S.-Y. Wu, and T. Gao, “Improved smoothing Newton methods for nonlinear complementarity problems,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 324–332, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  29. O. L. Mangasarian, “Absolute value equation solution via concave minimization,” Optimization Letters, vol. 1, no. 1, pp. 3–8, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. O. L. Mangasarian and R. R. Meyer, “Absolute value equations,” Linear Algebra and its Applications, vol. 419, no. 2-3, pp. 359–367, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus